# SDR DL72L002095

- Difficulty date: October 13, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583126
- Condition: Corroded
- Location: Lav Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SECTION OF BONDED DOUBLER FOUND DISBONDED BELOW THE AFT LAV SERVICE PANEL CUTOUT.  396323-14 REV A.
